# SDR UALA2010082303111

- Difficulty date: August 21, 2010
- Submitted: September 7, 2010
- Operation: Air carrier
- Aircraft: N598UA
- Make and model: Boeing 757222
- Aircraft serial: 28751
- Aircraft time: 46,185 hours, 12,851 cycles
- Engine: Pwa PW2037
- System (JASC): 2761 · Drag Control Actuator
- Part: O-Ring
- Condition: Leaking
- Location: Spoiler Actuator
- Stage of operation: NR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: O

## Discrepancy

NR 5 FLT SPOILER ACTUATOR HAS A RUNNING LEAK AT OUTBOARD PLUG.  ACTUATOR OUT OF STOCK SFO. STILL TRYING TO GET IPC BREAKDOWN OF ACTUATOR TO CHECK FOR POSSIBLE PLUG O-RING PACKING. ALSO LEFT HYD SYSTEM RESERVOIR WILL NEED SERVICING AT .87. REPLACED O-RING ON LEAKING PLUG, LEAK CHECK GOOD.
